# SDR UPS03840737

- Difficulty date: May 4, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  C-PIT CROSS SLIDE DOOR LOWER JUST AFT OF CENTER LATCH HOOK CRACKED.  REMOVED FASTENERS IN WEB IAW DC8 SRM 51-1-21 & 51-3-0 FOR ACCESS.  REMOVED CRACKED LATCH HOOK IAW DC8 SRM 51-1-21.  INSTALLED LATCH HOOK AND WEB IAW DC8 SRM 51-1-21, 51-1-20D, AND 51-3-0.
